# SDR COMA2009111950215

- Difficulty date: November 16, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 33,951 hours, 29,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R5331680
- Condition: Gouged
- Location: Fuselage
- Part time: 33,951 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES WERE FOUND ON THE TOP OF THE FUSELAGE UNDER THE ADF ANTENNA.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER IN ACCORDANCE WITH REO 601R-53-31-680.
